Semi-stable processes on local fields

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.

Original languageEnglish
Pages (from-to)419-431
Number of pages13
JournalTohoku Mathematical Journal
Volume58
Issue number3
DOIs
Publication statusPublished - 2006 Sep 1

Keywords

  • Limit theorem
  • Local field
  • Semi-stable processes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Semi-stable processes on local fields'. Together they form a unique fingerprint.

  • Cite this